Publications
Search

Publications :: Search

Decay rate performance approach for stabilization continuous fuzzy models using their discretized forms.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: Decay rate performance approach for stabilization continuous fuzzy models using their discretized forms.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2015
    Publication type: Journal article
    Authors:
    No. First name Last name Show
    1. Ameni Ellouze
    2. François Delmotte
    3. Jimmy Lauber
    4. Mohamed Chtourou
    5. Mohamed Ksantini
    Download (by DOI): 10.1108/IJICC-06-2015-0020
    BibTeX: journals/ijicc/EllouzeDLCK15
    DBLP: db/journals/ijicc/ijicc8.html#EllouzeDLCK15
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Int. J. Intelligent Computing and Cybernetics
    Year: 2015
    Volume: 8
    Number: 3
    DBLP: db/journals/ijicc/ijicc8.html